Can you please help me out, I am so bloated, and its making me feel horrible, i cant fit into any of my clothes, this is making me feel stressed, i just feel fat and gross, and ugly and just really uncomfortable :(
Apple, thanks for posting. Jaquta makes a great point that menstruation can cause bloating. It's unclear from your post whether you have actually gained weight, or whether this is more of a general feeling as opposed to experiencing swelling in the legs or feet.
After scrolling over your name I see you have your period. This can often leave us feeling bloated, amongst other things.
Some people say to avoid caffeine during this time.
Bloating can also be due to what we eat.
If this is just time limited (due to your period) then you should feel somewhat relieved that it will pass (for a while at least). Please don't stress about it too much -it won't help you feel any better. Watch any food cravings you may have. That at least will help you not feel any worse.
The doctor is better able to answer questions here. I hope you get the answers you need.
Thanks for getting back to me, it was my cycle that made me so bloated, i just found it unusual that i was feeling so bloated, because i don't usually have this problem, so i just really needed to know why.
But i am feeling fine now, not so uncomfortable. :)
I am bloated all the time. My hands and feet swell my stomach has gotten larger I have put on crazy weight. I was told that have GERD. I 'am so fed up with trying to find out what to eat seems like everything eat upsets my stomach. I had a partial hysterectomy about 12yrs ago and it seems every since I've been gaining and losing mostly gaining I am only 5'3' solid built 47 yrs of age. I am so aggreviated I don't what do. i stopped taking all this medication the doctor was throing at me because nothing was working. Can you help me plz.
If you want a response from the doctor you may need to ask a separate question. He hasn't been accepting posts for a while so one can only assume he is busy elsewhere.
If it were me I would be taking the medication for the gerd. I've had that previously and if left untreated is extremely painful.
I would probably also be re-visiting my doctor. The swelling doesn't sound right. It may be a sign of something else going on. I think you get swelling from heart disease, etc.
Maybe you have developed food intolerance's??
I don't know. It will be either physical or mental. You could try checking out the emotional eating forum too if you wanted. Or that doctor's website (shrinkyourself.com).
Dr Beckerman also has some excellent tips on weight loss on his earliest blog.
You could also try the undiagnosed symptoms expert forum. They could probably offer advice and direction.
I feel the same way at times and at first I was thinking it had to do with my period but with month after month of having this bloated feeling I am at a loss I have tried some home remedies due to the fact that my doctor just keeps saying that it is due to my menstral cycle. I have tried using water pills and I have found that they really do work but they advise that you should not take more than two pills a day for a five day period which stinks cause I start too have the bloated feeling again about a week after I stop taking them.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.